1 doctor weighed in:

24 hrs ago I started Cephalexin 10ml 3x a day (liquid) for infected sebaceous cyst on my breast. Its been making me nauseous & sour stomach. Ive taken this exact med before for other things & it never caused nausea until now.. how to stop the nausea?

1 doctor weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease

In brief: Another cause?

As you have experienced before, cephalexin usually doesn't cause such symptoms.
Most people tolerate it very well. So maybe it's not the cause? Try taking it with food, which will not interfere with absorption or effectiveness. Or ask your doctor or pharmacist about a different formulation, like capsules. Why are you taking the liquid form anyway?

In brief: Another cause?

As you have experienced before, cephalexin usually doesn't cause such symptoms.
Most people tolerate it very well. So maybe it's not the cause? Try taking it with food, which will not interfere with absorption or effectiveness. Or ask your doctor or pharmacist about a different formulation, like capsules. Why are you taking the liquid form anyway?
Dr. Hunter Handsfield
Dr. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors